# SDR CALA2014011390126

- Difficulty date: January 10, 2014
- Submitted: January 13, 2014
- Operation: Air carrier
- Aircraft: N417UA
- Make and model: Airbus A320-232
- Aircraft serial: 483
- Aircraft time: 65,235 hours, 24,567 cycles
- Engine: Iae V2527A5
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST INDICATED EXTERIOR LOADS AFT LT.  SLUG DOORS AT 2L & 2R CONFIRMED FAULT AT DOOR 2R SLIDE PACK.  REINSTALLED BOTH SLIDE PACKS IAW MM25-62-44-401.
